Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Used marijuana. Was in mental institution. How to recover now?

if a persons used marijuana six years ago which resulted in him being placed in a mental instution for four weeks because he was talking to people who was not there and has been taking abilify for six years and the person has not been the same since, he does not associate, will not take a bath, make up his bed and will not do common things for himself was he diagnosed right is there any help for him
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Six years of psychotic symptoms is a long duration. The problem may be undiagnosed schizophrenia. Sometimes the first-break psychotic episode is triggered by the use of drugs or alcohol and it may take some time before it clears. Some who has a first break psychotic episode like this but then continues to deteriorate may have schizophrenia, a chronic psychotic disorder that requires aggressive ongoing psychiatric care. This person should certainly consult a psychiatrist for appropriate care and proper recommendations.
Answered: Wed, 4 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor